# SDR ORJA98219

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 10-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, EMERGENCY LIGHTS WERE INOPERABLE AT ROWS 10-15.  REPLACED CHARGER AND BATTERIES AT FWD LEFT OVERWING EXIT.  OPS CHECK GOOD.  (M)
